MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A member of the cynosure lutronic clinical team made contact with the treatment site and determined that the treatment parameters used were slightly aggressive.The clarity ii quickstart guide (qsg) parameters for fluence are 12-16.Additionally, the qsg states that one pass is recommended during treatment.The patient was treated at 16j/cm2 which is within the recommended guidelines of the qsg, however, it was noted that the fluence was at the maximum and that the patient was treated with two (2) passes, which made the treatment parameters used aggressive.This may have contributed to the reported side effects.The patient was prescribed aquaphor, triamcinolone and silvadene as preventative and went to a plastic surgeon on their own for consultation.Images of the patients burn were sent to the cynosure lutronic medical director who stated that there was either areas that have loss of epidermis or loss of dermal tissue and that there was a possibility of scarring.It was recommended that the patient uses a gentle cleanser twice a day while lightly scrubbing the area to help debride all the slough, with a thin, clean wash cloth.Then apply aquaphor to non-full thickness affected areas and to the other areas silvadene.Monitor closely for infection.The medical directors recommendations were given to the treatment site and to reduce the probability of reoccurrence, retraining was dispatched to the treatment site.The event is reportable per fda medical device reporting title 21 cfr part 803 since a serious injury occurred.
 
Event or Problem Description
It was reported that a patients experienced elevated erythema and darkening with possible blisters on the arms following pigmentation treatment with a clarity ii device.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle rd
westford, MA 01885
MDR Report Key24688789
Report Number3021199089-2026-00017
Device Sequence Number9706070
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public(01)08809447653723(11)250522
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K183566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale